# SDR 9713949983

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE EGT INDICATION WAS WITHIN LIMITS BUT INDICATED 100 DEGREES HOTTER THAN THE RIGHT ENGINE EGT.  CREW ELECTED TO RETURN TO MEM.  MAINTENANCE REPLACED THE LEFT ENGINE PRBC AND PERFORMED A JET CALIBRATION TEST OF THE RIGHT AND LEFT ENGINE EGT SYSTEMS.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  POWER PLANT SERIAL NUMBER 656091 CHANGED TO 657428.
